American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wen Huang and Yingfei Yi. On Lyapunov exponents of continuous Schrödinger cocycles over irrational rotations. Proc. Amer. Math. Soc. 140 (2012) 1957-1962.
Abstract, references, and article information   
View Article: PDF

[2] Hongxiao Hu and Jifa Jiang. Translation-invariant monotone systems II: Almost periodic/automorphic case. Proc. Amer. Math. Soc. 138 (2010) 3997-4007. MR 2679621.
Abstract, references, and article information   
View Article: PDF

[3] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Waclaw Marzantowicz and Klaudiusz Wójcik. Periodic segment implies infinitely many periodic solutions. Proc. Amer. Math. Soc. 135 (2007) 2637-2647. MR 2302587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wenxian Shen and Xiao-Qiang Zhao. Convergence in almost periodic cooperative systems with a first integral. Proc. Amer. Math. Soc. 133 (2005) 203-212. MR 2085171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1